# SDR ASAA2023040142680

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 69,701 hours, 36,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048401
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT INDICATOR CAME OFF. GROUNDED - YES. REPLACED L1 DOOR EXIT INDICATOR ASSY REF B737-700 AMM 33-51-01.
